Found 11 Documents (Results 1–11)

On a generalized Riemann-Hilbert boundary value problem for second order elliptic systems in the plane. (English) Zbl 0940.35075

Begehr, Heinrich G. W. (ed.) et al., Complex methods for partial differential equations. Collection of manuscripts originating from talks and lectures given at the workshop on recent trends in complex methods for partial differential equations, Ankara, Turkey, July 6-10, 1998. Dordrecht: Kluwer Academic Publishers. Int. Soc. Anal. Appl. Comput. 6, 41-55 (1999).
MSC:  35J55 30E25 30E20 45E05

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Main Field